# SDR ASAA2024022548309

- Difficulty date: February 25, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 18,791 hours, 5,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Bs 727j-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL HAS CORROSION AT STA 727J+11 TO STA 767. GROUNDED - YES. REMOVED & EVALUATED DAMAGE FROM AFT PIT R/H TRANSITION PANEL FROM STA 727J+11 TO STA767 IAW B737-900ER SRM 53-00-53-1A-2.2.D. ORIG THICKNESS IS .040 IAW B737-900ER SRM 53-60-53-0I-2. REMOVED .008 REMAINING .032 & IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.A.2 TOOL # T8224K DUE 25/OCT/2024 REMOVED DAMAGED TRANSITION PANEL FROM R/H STA 727I+8 TO STA 767 IAW B737-900ER SRM 53-00-53-2R-5.4(B). FABRICATED NEW TRANSITION PANEL USING MAT I.D BAC 1496-377 7073-T62 PO:1080610.1 IAW B737-900ER SRM 53-60-53-0I-2. TABLE 2[2] & SRM 53-00-53-2R-5.4(D). ALODINED, PRIMED,ASSEMBLED, INSTALLED NUTPLATES & INSTALLED IAW B737-900ER SRM 53-00-53-2R-5.
